# SDR 57174

- Difficulty date: December 18, 2003
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 16,041 hours, 24,308 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: 344MU
- Condition: Failed
- Location: Lt Torque
- Part time: 16,041 hours, 24,308 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAXING OUT FROM GATE. CREW NOTED LT TORQUE INDICATOR WENT TO ZERO ON INITIAL SPOOL UP FOR TAKEOFF. CREW THEN RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE INDICATOR.
